# SDR CA120822012

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Intermittent
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) FLIGHT WAS AT FL370 ENROUTE, FLIGHT-CREW RECOGNIZED RISE IN CABIN PRESSURE ALTITUDE, EMERGENCY DECENT PERFORMED.CREW DONNED O2 MASKS, MASKS DID NOT FALL IN THEN CABIN.  PASSENGER REACTION WAS MINIMAL.  LANDED WITH NO ISSUE.  MAINTENANCE INVESTIGATING.  MAINTENANCE: PRES AUTO FAULT MESSAGE APPEARED ON EICAS IN CRUISE AT FL 360. COMMENCED DESCENT INITIALLY CABIN RATE +2500FPM.  THE DESCENT CONTROLLED,  DIVERTED.  FAULT CLEARED AFTER RESET MAN TO AUTO  RESOLUTION: CMC INTERROGATED FAULT CODE 21311008CPC.  AMM TASK 21-30-00-720-801A CARRIED OUT NO FAULT.  TRANSITORY CONDITION OF CABIN PRESSURE CONTROL SYSTEM.  CONTINUED SERVICE.
